Items where Author is "Fang, Shizan"

Group by: Item Type | No Grouping
Number of items: 3.


Fang, Shizan and Imkeller, Peter and Zhang, Tusheng (2007) Global flows for stochastic differential equations without global Lipschitz conditions. The Annals of Probability, 35 (1). pp. 180-205. ISSN 0091-1798

Fang, Shizan and Zhang, Tusheng (2003) A study of stochastic differential equations with non-Lipschitzian coefficients. Probability Theory and Related Fields, 132 (3). pp. 356-390. ISSN 1432-2064

MIMS Preprint

Fang, Shizan and Zhang, Tusheng (2006) Isotropic Flow of Homeomorphisms on S^d with Respect to the Metric H^{(d+2)/2}. [MIMS Preprint]

This list was generated on Thu Feb 29 01:00:41 2024 GMT.